# SDR ASAA2019111841347

- Difficulty date: November 14, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,438 hours, 13,763 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND APPROACH SURVEY NOT SUCCESSFUL APPROACH MODE DISCONNECTED APPX 500 FT AGL. GROUNDED - YES. NO FAULTS LOGGED LAST FLIGHT DFCS CHANNEL A & B DFCS LAND VERIFY CHANNEL A & B GRP 49 BITE CKS NORMAL. FCC REPLACEMENT TEST GRP 35 BITE CKS NORMAL HGS NO FAULT LOGGED LAST FLIGHT. HGS OPERATIONAL TEST OPS CKS NORMAL.
